Advertisement

Reactions Weekly

, Volume 1695, Issue 1, pp 142–142 | Cite as

Dapsone/rifampicin

Various toxicities: 4 case reports
Case report
  • 41 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, four patients (2 females and 2 male) aged 16−19 years were described [age of one male patient not stated], who developed anaemia, methaemoglobinaemia, haemolytic anaemia, nephritis, dapsone syndrome, flu-like syndrome, interstitial nephritis or acute renal failure during treatment with dapsone or rifampicin [dosages and routes not stated].

Case 1: A 16-year-old girl was diagnosed with Hansens disease lepromatous leprosy with type 2 reaction (erythema necroticans). Her brother had Hansens disease borderline lepromatous type 1 reaction. She started...

Reference

  1. Vineetha M, et al. Adverse reactions of multi drug therapy of leprosy - a case series. Indian Journal of Leprosy 89: 165-171, No. 3, Sep 2017 - IndiaGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations